# SDR HALA2017050700114

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 26,238 hours, 4,095 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE PYLON FIRE LOOP A MESSAGE.  FOUND PYLON FIRE LOOP FAULTY.  SLAVED IN A NEW LOOP, MESSAGE CLEARED.
